# SDR A6WA201240807

- Difficulty date: August 18, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT LOWER SILL CORRODED AROUND SWITCH AND ANGLE.  REMOVED CORRODED ON AREA IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED UNSERVICEABLE LOWER SILL AND REPLACED WITH SERVICEABLE LOWER SILL.
